# SDR DALA2015060903695

- Difficulty date: June 6, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N154DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25241
- Aircraft time: 103,384 hours, 19,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN LIGHT IS INOPERATIVE.  MAINTENANCE REPLACED R4 EMERGENCY BATTERY PACK. SYSTEM OPERATION IS NROMAL.
